MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYSTEM ACCESSORY; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BOSTON SCIENTIFIC CORPORATION SYSTEM ACCESSORY; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 8815
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a device sterility issue occurred.The sled pullback system accessory was selected for use as part of an intravascular ultrasound procedure.When the outer packaging was opened, it was noted that the sled was already in a non-sterile state.The procedure was completed with another of the same device.There were no patient complications reported and the patient condition following the procedure was stable.
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.E1 initial reporter facility name: (b)(6) hospital.
 
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.E1 initial reporter facility name: (b)(6).The device was returned for analysis.Visual inspection revealed that the product seal was incomplete, and the sled tray was deformed.
 
Event or Problem Description

Brand Name
SYSTEM ACCESSORY
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
SCIENTIFIC MOLDING CORP LTD
3250 brickway blvd
santa rosa CA 95403
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20860254
Report Number2124215-2024-76996
Device Sequence Number8628160
Product Code DQK
UDI-Device Identifier08714729228684
UDI-Public08714729228684
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2025
Device Model Number8815
Device Catalogue Number8815
Device Lot NumberS1008234
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown